Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1988, Volume 74, Number 3, Pages 430–439 (Mi tmf4507)  

This article is cited in 5 scientific papers (total in 5 papers)

Geometrical method of solving the boundary-value problem in the theory of a relativistic string with masses at its ends

B. M. Barbashov, A. M. Chervyakov


Abstract: A differential-geometric formulation of the dynamics of a relativistic string with masses at its ends is considered in the Minkowski space $E_2^1$. The surface swept out by the string is described by differential forms and is bounded by two curves – the worldlines of its massive ends. These curves have a constant geodesic curvature, and their torsion is determined only up to an arbitrary function on the interval $[0,2\pi]$. Equations are obtained that determine the world surface of the string as a function of the curvature and torsion of the trajectories of its massive ends. For the choice of the constant torsions for which the mass points move along helices, the surface of the relativistic string is a helicoid.

Full text: PDF file (1016 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1988, 74:3, 292–299

Bibliographic databases:

Received: 12.08.1986

Citation: B. M. Barbashov, A. M. Chervyakov, “Geometrical method of solving the boundary-value problem in the theory of a relativistic string with masses at its ends”, TMF, 74:3 (1988), 430–439; Theoret. and Math. Phys., 74:3 (1988), 292–299

Citation in format AMSBIB
\Bibitem{BarChe88}
\by B.~M.~Barbashov, A.~M.~Chervyakov
\paper Geometrical method of solving the boundary-value problem in the theory of a~relativistic string with masses at its ends
\jour TMF
\yr 1988
\vol 74
\issue 3
\pages 430--439
\mathnet{http://mi.mathnet.ru/tmf4507}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=953301}
\zmath{https://zbmath.org/?q=an:0661.53004}
\transl
\jour Theoret. and Math. Phys.
\yr 1988
\vol 74
\issue 3
\pages 292--299
\crossref{https://doi.org/10.1007/BF01016623}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U172700010}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4507
  • http://mi.mathnet.ru/eng/tmf/v74/i3/p430

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. M. Barbashov, A. M. Chervyakov, “Action at a distance and equations of motion of a system of two massive points connected by a relativistic string”, Theoret. and Math. Phys., 89:1 (1991), 1087–1098  mathnet  crossref  mathscinet  zmath  isi
    2. B. M. Barbashov, G. S. Sharov, “Initial-boundary problem for the relativistic string with massive ends”, Theoret. and Math. Phys., 101:2 (1994), 1332–1345  mathnet  crossref  mathscinet  isi
    3. G. S. Sharov, “Determination of the world surface of a relativistic string from the trajectory of a massive end”, Theoret. and Math. Phys., 102:1 (1995), 109–115  mathnet  crossref  mathscinet  zmath  isi
    4. G. S. Sharov, “Analogs of Fourier series for a relativistic string model with massive ends”, Theoret. and Math. Phys., 107:1 (1996), 487–498  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. V. P. Petrov, G. S. Sharov, “Classification of motions of a relativistic string with massive ends with linearizable boundary conditions”, Theoret. and Math. Phys., 109:2 (1996), 1388–1399  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:287
    Full text:93
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021